# SDR 4VAA20170318003

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 37,171 hours, 33,384 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACHB, COCKPIT CREW NOTICED A BURNING ODOR WHEN WINDSHIELD HEAT WAS SELECTED ON.  APPROACH WAS CONTINUED AND ODOR WENT AWAY WHEN THE WINDSHIELD HEAT WAS SELECTED OFF.  MAINTENANCE CONFIRMED POWER AND GROUND WIRES SECURED AS WELL AS THE SENSOR TERMINALS. MAINTENANCE REPORTED NO BURNED WIRES FOUND. THE WINDSHIELD HEAT OPERATIONAL CHECK WAS PERFORMED WITH SYSTEM CHECKING NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
